It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


As far as i know, darvon/darvocet has a TON of tylenol in them. like 600mg each or somthing like that.

Anywho, YOU CAN DO IT! :angel:

I quit CT as well. Its not easy at all, but once you are through the first four or five days, you begin to feel 'normal' again.

You will need a few supplies in order to go thru the withdrawals. Heres a quick list of the essentials: Immodium AD, a multivitamin of some sort, Tylenol PM or some other sleep aid, and LOTS OF FLUIDS.

Thats just what i could think of off the top of my head, i'm sure others will chime in with more helpful tips.

Remember to take a lot of hot showers, they feel great. Also, i know this may feel un-doable when you are w/d'ing, but get some excersize. It releases endorphins (the body's natural opiates!) and will make you feel a little better.

Good luck and i KNOW YOU CAN DO IT!
[QUOTE=CarGuy232]As far as i know, darvon/darvocet has a TON of tylenol in them. like 600mg each or somthing like that.

Anywho, YOU CAN DO IT! :angel:

I quit CT as well. Its not easy at all, but once you are through the first four or five days, you begin to feel 'normal' again.

You will need a few supplies in order to go thru the withdrawals. Heres a quick list of the essentials: Immodium AD, a multivitamin of some sort, Tylenol PM or some other sleep aid, and LOTS OF FLUIDS.

Thats just what i could think of off the top of my head, i'm sure others will chime in with more helpful tips.

Remember to take a lot of hot showers, they feel great. Also, i know this may feel un-doable when you are w/d'ing, but get some excersize. It releases endorphins (the body's natural opiates!) and will make you feel a little better.

Good luck and i KNOW YOU CAN DO IT![/QUOTE]

Hello CArGuy,

Thanks for taking the time to share your thoughts and for the very helpful tips. Your are right about the Hot showers..ahhhhhh. I plan to keep myself as sedated as possible. I remember the first time I tried....the sleep...Oh, gosh "what sleep" I have a friend who is giving me some seroquel. I dont know if you know what that is, but it is a pretty strong sedative. I figure take those and sleep all day for the first few days and I will hopefully be ok. I feel fortunate that I can do that because I work at home. I can't imagine having to be at a workplace..facing my co-workers and having to even think while w/ds..uhh..i feel very lucky in that sense. Also, the darvon I take thank God does not have acetem. in it or I'd be dead and 15-20 a day. I take 65mg darvon strait-up.

Thanks again for your encouragement. It really means a lot to me.

take care & God Bless

Veronica.......





All times are GMT -7. The time now is 06:26 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!